File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains

TitleRigidity of proper holomorphic mappings between equidimensional bounded symmetric domains
Authors
Keywordsbounded symmetric domains
proper holomorphic mappings
Hermitian symmetric manifolds
rigidity
totally geodesic submanifolds
Issue Date2001
PublisherAmerican Mathematical Society.
Citation
American Mathematical Society Proceedings, 2001, v. 130 n. 4, p. 1035-1042 How to Cite?
AbstractWe prove that any proper holomorphic mapping between two equidimensional irreducible bounded symmetric domains with rank greater than or equal to2 is a biholomorphism. The proof of the main result in this paper will be achieved by a differential-geometric study of a special class of complex geodesic curves on the bounded symmetric domains with respect to their Bergman metrics.
Persistent Identifierhttp://hdl.handle.net/10722/44898
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorTu, ZHen_HK
dc.date.accessioned2007-10-30T06:12:56Z-
dc.date.available2007-10-30T06:12:56Z-
dc.date.issued2001en_HK
dc.identifier.citationAmerican Mathematical Society Proceedings, 2001, v. 130 n. 4, p. 1035-1042en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44898-
dc.description.abstractWe prove that any proper holomorphic mapping between two equidimensional irreducible bounded symmetric domains with rank greater than or equal to2 is a biholomorphism. The proof of the main result in this paper will be achieved by a differential-geometric study of a special class of complex geodesic curves on the bounded symmetric domains with respect to their Bergman metrics.en_HK
dc.format.extent177670 bytes-
dc.format.extent1804 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in American Mathematical Society Proceedings, 2001, v. 130 n. 4, p. 1035-1042, published by the American Mathematical Society,en_HK
dc.subjectbounded symmetric domainsen_HK
dc.subjectproper holomorphic mappingsen_HK
dc.subjectHermitian symmetric manifoldsen_HK
dc.subjectrigidityen_HK
dc.subjecttotally geodesic submanifoldsen_HK
dc.titleRigidity of proper holomorphic mappings between equidimensional bounded symmetric domainsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=130&issue=4&spage=1035&epage=1042&date=2001&atitle=Rigidity+of+proper+holomorphic+mappings+between+equidimensional+bounded+symmetric+domainsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1090/S0002-9939-01-06383-3-
dc.identifier.scopuseid_2-s2.0-0035994132-
dc.identifier.isiWOS:000173009400015-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats